Victoza Reviews

Busk

“I have been on Victoza for a month now. I started with 0.6 mg and for the first three days experienced nausea and headache. These symptoms went away after the third day. My doctor recommended me to start with 0.6 mg and take this dosage for a week, then increase the dose to 1.2 for another week and monitor my blood sugar levels. Before I started the treatment, my glucose had been between 125 to 200 mg/dl after meals. During the first week of the treatment, the numbers dropped to 100 – 125 mg/dl after meals. With the 1.2 mg dosage, my blood glucose levels ranged between 60 and 125. My doctor recommended to increase the dose to 1.8 mg on the third week and check the levels of glucose. I usually exercise 4 days a week for 40 minutes and before Victoza my blood sugar levels were very high after the exercise. After I started taking Victoza, it passed. The 1.8 mg dosage wasn’t suitable for me. With this dosage my blood glucose levels dropped to 40, so I got back to taking the 1.2 dose and now I feel very good.”

Vic user

“I want to say that I love this medication. The only downside for me is its cost. I would like to be able to buy the solution in vials so that I could inject it with a syringe as the pens are quite expensive. With Victoza I have become more active, lost weight and, believe it or not, I have become mentally sharper as well.”

Wraakian

“I have had type 2 diabetes for more than 30 years now and all this time I had been taking only oral medications. My doctor prescribed me Victoza 2 months ago as my blood glucose levels started to increase (18 mmol/l). I started taking 0.6 mg of Victoza, continued taking daily 2000 mg Metformin, stopped taking Sytagliptin and lowered my dosage of Glicazide from 320 mg to 240 mg a day. My blood glucose levels dropped, the highest being 13 mmol/l, but as the result was not a very good one, I increased the dose to 1.2 mg. This dosage as well as the 1.8 mg did not make any changes. Now I started taking 1.2 mg again, together with 2000 mg Metformin and 340 mg Gliclazide. I feel nauseous and lost my appetite with Victoza, so I am afraid to think of what will follow.”

Lilyall4me

“I started Victoza 5 weeks ago. During the first week I was taking 0.6 mg and then switched to 1.2 mg and I have already lost 15 lbs. Although Victoza considerably reduced my appetite, I was also very vigilant myself and controlled carefully what I ate. I did experience side effects that bother many people who take Victoza (tiredness, burping, nausea), but they were not very disturbing. My doctor told me that many people experience digestive problems because they eat too much while on the medication. I try not to overeat and stop eating when I feel that I am full, and I usually feel good. My glucose levels have significantly dropped, but, of course, the reason could be my carefully-chosen diet.”

MBDub

“I started the treatment with Victoza 2 weeks ago and I feel terrible. I almost permanently feel like I have a flu, I have terrible headaches, feel nauseated, I don’t have enough strength when I need to lift something up, I vomit and have muscle cramps (like I’ve exercised a lot without stretching my muscles). I also sleep badly, my heart is beating like mad and I cough. I don’t even know if there are any side effects that I don’t have yet. My doctor told me that it should pass, but I am really worried. Before I started taking Victoza, I had had no problems with vision at all, while now I feel it has worsened. I don’t even know what to do…”

dhhanlon

I’ve been on Victoza for 9 weeks. There was some drop in my blood glucose levels, but the results are far from satisfying. My biggest problem now is that because of the medication, I neither can, nor have the desire to move at all. It is some kind of physical laziness and it bothers me a lot. I will continue with the treatment and hope that my glucose levels improve in time. My doctor will analyze my glucose journal soon and we will see what to do next.”

Anonymous

I started the treatment 6-7 months ago with the lowest dose of 0.6 mg and then raised it o 1.2 mg. I experienced some side effects, but they were quite tolerable. With this dosage my blood glucose levels were between 170 and 200. Didn’t lose weight at all. Recently my glucose rose a bit, so I increased the dosage to 1.4 mg, and they increased again. I also started experiencing some severe side effects that affect my life – confusion and fever. I have bruises all the time after injections and the injection itself hurts. I am stopping the treatment and will speak to my doctor about some other medications.”

fbcmontgo

“I am pleased with Victoza. I started at 0.6 mg and went to 1.2 mg after a week. The 1.2 mg dose gave me unbearable side effects, so I dropped the dose to 0.6 mg again and feel much better now. The side effects are still present, but they are tolerable.”

~Magpie~

“My starting Victoza dose was 0.6 mg just like everybody else’s. As 2 days passed, I became so nauseated that I spent the next 5 days in bed, taking Gravol. Never felt like this in my entire life. On the 6th day I started feeling better. I lost my appetite and couldn’t eat even half my usual meals. Now I am in my 4th week with Victoza and sometimes I still feel nauseated and have diarrhea. I have lost 8 lbs during this time without any diet or exercise. My morning blood glucose levels dropped from 12-16 to 8-12. Hope I will be able to lose some more weight.”

Phoebie 1

“Three weeks on Victoza and I lost ten pounds, but at what cost! I cannot eat at all, can’t even tolerate the smell of the food. I’ve been sick every single day, so I am off this drug starting from today.”